# SDR SWAA2022091983051

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737
- Aircraft serial: 29803
- Aircraft time: 78,015 hours, 46,288 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 3404028010
- Part serial: YE011812K
- Condition: Low
- Location: #2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LOW OIL QUANTITY ON #2 ENGINE WHEN POWER ADVANCED ABOVE 80% N1 / [01] R/R OIL QTY XMITER IAW AMM 79-31-01 PER FIM 79-05 TASK 810. QTY OPS CHK GOOD. LEAK CHK ON IDLE POWER REQUIRED
